# SDR SWIA202053317

- Difficulty date: September 11, 2020
- Submitted: October 16, 2020
- Operation: Air carrier
- Aircraft: N494CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7765
- Aircraft time: 38,297 hours, 35,435 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 333-349
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT STR 21L BETWEEN FS 333 AND FS 349 IS CORRODED.  C-CHECK RO 10/13/2020.  PART IS OUT OF LIMITS, PART CONTAINS ROLLING CORROSION OVER TWO OR MORE ELEMENTS.  INTERCOSTAL HAS MORE THAN 30% OF ITS LENGTH UNDER CORROSION, REF CRJ200 SRM.  REMOVED THE INTERCOSTAL AT STGR 21L AT FS 333 TO FS 3349, REF CRJ200 SRM.  INSTALLED THE INTERCOSTAL AT STGR 21L BETWEEN FS 333 AND FS 349, REF CRJ200 SRM, BOMBARDIER DRAWING.  PRESSURE CHECKS GOOD, REFERENCE THE CONTINUE CARD FOR DETAILS.
